On global hypoellipticity of vector fields
Journées équations aux dérivées partielles (1982), article no. 3, 8 p.
@article{JEDP_1982____A3_0,
     author = {Hounie, Jorge},
     title = {On global hypoellipticity of vector fields},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     publisher = {Ecole polytechnique},
     year = {1982},
     zbl = {0489.35032},
     mrnumber = {83k:35025},
     language = {en},
     url = {http://www.numdam.org/item/JEDP_1982____A3_0}
}
Hounie, Jorge. On global hypoellipticity of vector fields. Journées équations aux dérivées partielles (1982), article  no. 3, 8 p. http://www.numdam.org/item/JEDP_1982____A3_0/

[1] J. Duistermaat and L. Hörmander, Fourier Integral Operators II. Acta Math. 128, 1972, 183-269. | MR 52 #9300 | Zbl 0232.47055

[2] S. Greenfield and N. Wallach, Globally hypoelliptic vector fields, Topology, Vol. 12 (1973), 247-253. | MR 47 #9039 | Zbl 0268.58007

[3] L. Hörmander, Pseudo-Differential operators of principal type, Singularities in Boundary Value Problems, NATO Advanced Study Institute Series (1981), 69-96. | Zbl 0459.35096

[4] J. Hounie, Minimal sets of families of vector fields on compact surfaces, Journal of Differential Geometry (to appear). | Zbl 0471.58019

[5] J. Hounie, Globally Hipoelliptic Vector Fields on compact surfaces, Comm. in P.D.E. (to appear). | Zbl 0588.35064

[6] J. Hounie, Global Cauchy problems modulo flat functions, Advances in Math. (to appear). | Zbl 0565.35019

[7] T. Nagano, Linear differential systems with singularities and an application to transitive Lie algebras, J. Math. Soc. Japan, 18, 4 (1966), 398-404. | MR 33 #8005 | Zbl 0147.23502

[8] A. Schwartz, A generalization of the Poincare-Bendixon theorem to closed two-manifolds, Amer. J. Math. 85 (1963) 453-458. | MR 27 #5003 | Zbl 0116.06803

[9] M. Strauss and F. Treves, First order linear pde's and uniqueness in the Cauchy problem, J. Diff. Equations, 15 (1974), 195-209. | MR 48 #9076 | Zbl 0266.35009

[10] H. Sussmann, Orbits of families of vector fields and integrability of distributions, Trans. Amer. Math. Soc., 180 (1973), 171-188. | MR 47 #9666 | Zbl 0274.58002

[11] F. Treves, Integral representation of solutions of first order linear partial differential equations I, Ann. Scu. Norm. Sup. Pisa (4)3 (1976), 1-35. | Numdam | MR 53 #3478 | Zbl 0317.35017